Hacettepe Journal of Mathematics and Statistics, ( ISI ), Volume (49), No (3), Year (2019-12) , Pages (1057-1066)

Title : ( On $K$-pseudoframes for subspaces )

Authors: hamide azarmi , Mohammad Janfada , Rajab Ali Kamyabi Gol ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


In this paper, the concept of K-pseudoframes for subspaces of Hilbert spaces, as a gen- eralization of both K-frames and pseudoframes, is introduced and some of their prop- erties and their characterizations are investigated. Next, duals of K-pseudoframes are discussed. Finally, the concept of pseudoatomic system is introduced and its relations with K-pseudoframe are studied.


, K-pseudoframe, K-pseudoatomic system, K-exact pseudoframe
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Azarmi, Hamide and Janfada, Mohammad and Kamyabi Gol, Rajab Ali},
title = {On $K$-pseudoframes for subspaces},
journal = {Hacettepe Journal of Mathematics and Statistics},
year = {2019},
volume = {49},
number = {3},
month = {December},
issn = {1303-5010},
pages = {1057--1066},
numpages = {9},
keywords = {K-pseudoframe; K-pseudoatomic system; K-exact pseudoframe},


%0 Journal Article
%T On $K$-pseudoframes for subspaces
%A Azarmi, Hamide
%A Janfada, Mohammad
%A Kamyabi Gol, Rajab Ali
%J Hacettepe Journal of Mathematics and Statistics
%@ 1303-5010
%D 2019